Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2015, Article ID 301983, 3 pages
Research Article

Cyclicity of Special Operators on a BK with AK Space

Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran

Received 12 July 2015; Accepted 1 December 2015

Academic Editor: Harumi Hattori

Copyright © 2015 Leila Bagheri and Bahmann Yousefi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Leila Bagheri and Bahmann Yousefi, “Cyclicity of Special Operators on a BK with AK Space,” International Journal of Analysis, vol. 2015, Article ID 301983, 3 pages, 2015.